# SDR DALA2022032301883

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AFT CARGO COMPT, STRINGER AT FRAME 59-60 STR 36RH HAS CORROSION. CORRECTIVE ACTION: REPAIRED AFT CARGO COMPARTMENT STRINGER AT FRAME 59-60 STR 36RH IAW AIRBUS 319 SRM 53-41-13 (2166380)
